Anisotropic spheres with uniform energy density in bimetric theory of relativity
Authors: Khadekar, G.; Tade, S.
Source: Astrophysics and Space Science, Volume 310, Numbers 1-2, July 2007 , pp. 41-45(5)
Abstract:In this paper we have obtained interior solutions of the field equations for anisotropic sphere in the bimetric general relativity theory formulated by Rosen (Lett. Nuovo Cimento 25, 1979). A class of solutions for a uniform energy-density source of the field equations is presented. The analytic solutions obtained are physically reasonable, well behaved in the interior of the sphere. The solutions agree with the Einstein's general relativity for a physical system compared to the size of the universe such as the solar system.
Document Type: Research article
Publication date: 2007-07-01